| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the 1st day of the month of the bsc aware date as no event date was provided.
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 32 synergy drug-eluting stent was selected for use.However, during preparation, it was noted that the stylet of the stent was bent.
Event or Problem Description
Additional Manufacturer Narrative
Device is a combination product.(b3) date of event: used the 1st day of the month of the bsc aware date as no event date was provided.Device evaluated by mfr: synergy ii us mr 3.00 x 32mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent strut from the most proximal row lifted from its crimped position.The undamaged stent outer diameter was measured using snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.